Alert archive / Pennsylvania / River Flood Warnings in 2007
River Flood Warning 62, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Oct 27, 2007, 12:44 PM EDT for Bucks County, Pennsylvania. It took effect at Oct 27, 2007, 3:38 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2007, 12:44 PM EDT (16:44 UTC)
- In effect from
- Oct 27, 2007, 3:38 PM EDT
- Expired
- Oct 27, 2007, 9:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
County Bucks County, PA
The radar
The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neshaminy Creek near Langhorne (LNGP1). The gauge peaked at 9.49 ft at Oct 27, 2007, 6:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01465500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 271644
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1244 PM EDT SAT OCT 27 2007
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY
...MINOR FLOODING IS FORECAST FOR THE NESHAMINY CREEK...
PAC017-272244-
/O.NEW.KPHI.FL.W.0062.071027T1938Z-071028T0421Z/
/LNGP1.1.ER.071027T1938Z.071027T2100Z.071027T2221Z.NO/
1244 PM EDT SAT OCT 27 2007
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE NESHAMINY CREEK AT LANGHORNE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:31 PM SATURDAY THE STAGE WAS 7.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE
TO RISE TO NEAR 9.5 FEET BY LATE THIS AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH SOME HOMES FLOODED
IN LANGHORNE TERRACE
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
NESHAMINY CREEK
LANGHORNE 9.0 7.68 SAT 1230 PM 9.5 SAT 5 PM
&&2 follow-up statements
000
WGUS81 KPHI 272232
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
632 PM EDT SAT OCT 27 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE ON THE NESHAMINY
CREEK...
PAC017-280611-
/O.EXT.KPHI.FL.W.0062.000000T0000Z-071028T0611Z/
/LNGP1.1.ER.071027T1903Z.071027T2215Z.071028T0011Z.NO/
632 PM EDT SAT OCT 27 2007
THE FLOOD WARNING CONTINUES FOR
THE NESHAMINY CREEK AT LANGHORNE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:20 PM SATURDAY THE STAGE WAS 9.5 FEET.
* THE RIVER WAS CRESTING AT AROUND 9.5 FEET AT 6:30 PM.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AROUND OR AFTER MIDNIGHT.
* IMPACT...AT 10.0 FEET...AT THIS LEVEL SOME HOMES IN THE AREA OF
THE LANGHORNE GAGE ARE EVACUATED
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
NESHAMINY CREEK
LANGHORNE 9.0 9.46 SAT 620 PM CRESTED AND FALLING
&&000
WGUS81 KPHI 280100
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
900 PM EDT SAT OCT 27 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY
PAC017-280130-
/O.CAN.KPHI.FL.W.0062.000000T0000Z-071028T0611Z/
/LNGP1.1.ER.071027T1903Z.071027T2215Z.071028T0052Z.NO/
900 PM EDT SAT OCT 27 2007
THE FLOOD WARNING IS CANCELLED FOR
THE NESHAMINY CREEK AT LANGHORNE.
* AT 855 PM SATURDAY THE STAGE WAS 8.99 FEET.
* FLOOD STAGE IS 9.0 FEET.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
NESHAMINY CREEK
LANGHORNE 9.0 8.99 SAT 855 PM CRESTED AND FALLING
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Oct 27, 10:09 AM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Oct 27, 10:09 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 AM EDT SAT OCT 27 2007
.SYNOPSIS...
LOW PRESSURE WAS CENTERED JUST NORTHEAST OF LAKE HURON THIS MORNING,
WITH A COLD FRONT EXTENDING SOUTHEASTWARD TO EASTERN PENNSYLVANIA,
THEN SOUTH INTO EASTERN VIRGINIA. THE LOW WILL MOVE TO THE
NORTHEAST AND IT SHOULD PULL THE COLD FRONT THROUGH OUR REGION
DURING THE MIDDAY HOURS. HIGH PRESSURE WILL THEN BUILD IN FROM THE
WEST FOR SUNDAY AND FOR THE FIRST PART OF THE NEW WEEK. A COLD
FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON WEDNESDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE ZONE FORECAST PRODUCT /ZFP/ WAS REISSUED TO REFRESH HEADLINES
FOR SOME AREAS AS A COASTAL FLOOD ADVISORY HAS BEEN POSTED FOR THE
TIDAL PORTION OF THE DELAWARE RIVER AND INTO DELAWARE BAY.
BEING THAT PARTS OF OUR FORECAST AREA HAVE ALREADY HAD AROUND 2
INCHES OF RAIN, SOME STREET AND POOR DRAINAGE FLOODING HAS
OCCURRED. DESPITE THE RECENT SPELL OF DRY WEATHER, A COUPLE OF
SMALL STREAMS HAVE EXCEEDED FLOOD STAGE AND FLOOD WARNINGS HAVE
BEEN ISSUED.
THE PLUME OF MOISTURE SHOULD DRIFT TO OUR EAST AND NORTHEAST BY
EARLY AFTERNOON, AND THE CHANCE FOR RAIN WILL BEGIN TO DECREASE
RAPIDLY FROM WEST TO EAST ACROSS OUR REGION AT THAT TIME.
THE COLD FRONT THAT WAS BACK OVER WESTERN PENNSYLVANIA EARLY THIS
MORNING SHOULD PROGRESS TO THE EAST. BY 200 PM, IT WILL LIKELY
EXTEND FROM ABOUT HIGH POINT TO VINELAND IN NEW JERSEY, CONTINUING
SOUTHWARD ACROSS OR NEAR GEORGETOWN, DELAWARE. THE FRONT SHOULD
PASS OFF THE COAST BY 300 OR 400 PM.
THE TEMP FORECAST FOR TODAY WAS A LITTLE TRICKY, ESPECIALLY FOR
EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY. A WARM FRONT THIS
MORNING HAD DRIFTED UP FROM THE SOUTHEAST AND IT WAS THROUGH
PHILADELPHIA AND WILMINGTON. TEMPS BEHIND THE FRONT WERE GENERALLY
NEAR 70. THERE IS SOME QUESTION AS TO HOW MUCH FARTHER THE FRONT
WILL MOVE INLAND. FOR NOW, WE BRING TEMPS UP INTO THE 60S FOR MOST
OF EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY. FOR LOCATIONS ON
THE COASTAL PLAIN, WEVE MENTIONED LOWER TO MIDDLE 70S FOR TODAY.
EVEN IF THE WARM FRONT DOESNT MAKE IT AS FAR INLAND AS THE LEHIGH
VALLEY, FOR EXAMPLE, CONDITIONS THERE MAY ACTUALLY WARM FOR A BIT
AFTER THE COLD FRONT PASSES THROUGH FROM THE WEST AS THE RAIN ENDS
AND THE SUN BREAKS OUT FROM BEHIND THE CLOUDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE WEST TONIGHT AND IT
WILL START TO FEEL A LITTLE MORE LIKE AUTUMN WITH A FRESH WEST TO
NORTHWEST WIND. WERE EXPECTING SOME RESIDUAL STRATOCUMULUS AT
TIMES FOR TONIGHT, SO WEVE GONE WITH A PARTLY CLOUDY FORECAST.
FOR SUNDAY, SUNDAY NIGHT AND MONDAY, WEVE GONE WITH A MOSTLY SUNNY/
MOSTLY CLEAR FORECAST. HOWEVER, WITH AN UPPER JET PASSING OVERHEAD
LATE ON SUNDAY, WELL MAY SEE SOME THICKER CIRRUS FROM SUNDAY
AFTERNOON INTO THE EARLY PART OF SUNDAY NIGHT.
SUNDAY NIGHT SHOULD BE THE COLDEST NIGHT OF THE SEASON SO FAR. WELL
LIKELY NEED TO ADDRESS THE POTENTIAL FOR FROST AND FREEZING TEMPS AT
THAT TIME IN THE NEXT FORECAST PACKAGE.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
OTHER THAN THE POSSIBILITY OF ANOTHER COLD FRONT ON WEDNESDAY NIGHT,
IT SHOULD BE A FAIRLY TRANQUIL WEEK. WITH DRY WEATHER AND
SEASONABLE TEMPS. AT THIS TIME, IT DOESNT EVEN APPEAR AS THOUGH
WEDNESDAY NIGHTS COLD FRONT WILL BRING ANYTHING MORE THAN A FEW
CLOUDS TO OUR REGION.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THE COLD FRONT IS KNOCKING ON OUR DOOR AND IS ACCOMPANIED BY A
WIND SHIFT AND IN SOME PLACES GUSTY WINDS. CEILINGS AND
VISIBILITIES MAY TEND TO BOUNCE AROUND A LITTLE BIT AS THE COLD
FRONT MOVES THROUGH AND CONTINUES TO WORK ON THE VERY MOIST
AIRMASS IN PLACE. A GRADUAL IMPROVEMENT SHOULD TAKE PLACE AS WE GO
THROUGH THE REMAINDER OF TODAY AS THE FRONT SWEEPS THROUGH. IT
APPEARS THE COLD FRONT WILL MOVE ACROSS KRDG/KABE AROUND 14Z OR
15Z, ACROSS KPHL NEAR 16Z, AND ACROSS KACY BETWEEN ABOUT 17Z AND
18Z.
A RETURN TO VFR CONDITIONS ARE EXPECTED TONIGHT ALTHOUGH WE COULD
SEE SOME STRATOCUMULUS ADVECT INTO THE REGION FROM THE NORTHWEST.
AFTER TODAY, NO SIGNIFICANT WEATHER IS EXPECTED INTO EARLY NEXT
WEEK.
&&
.MARINE...
A STRONG COLD FRONT WILL TRACK ACROSS AREA WATERS THIS AFTERNOON.
HIGH PRESSURE FROM THE WEST IS THEN FORECAST TO BUILD OVER THE
REGION TONIGHT THROUGH TUESDAY BEFORE MOVING OFFSHORE ON WEDNESDAY.
AS FOR THE HEADLINES, THE SMALL CRAFT ADVISORIES WERE EXTENDED FOR
THE LOWER DELAWARE BAY AND THE OCEAN WATERS THROUGH SUNDAY. ALSO, A
SMALL CRAFT ADVISORY WAS ISSUED FOR THE UPPER BAY FOR THIS AFTERNOON
AND TONIGHT IN THE POST FRONTAL ENVIRONMENT.
&&
.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES ARE RUNNING ABOUT 1 FOOT ABOVE ALONG THE TIDAL
PORTIONS OF THE DELAWARE RIVER AND DELAWARE BAY. EVEN THOUGH WINDS
WILL BE SHIFTING TO THE WEST AS A COLD FRONT CROSSES THE AREA,
DEPARTURES, COUPLED WITH THE RUNOFF, APPEAR TO COMBINE JUST ENOUGH
TO ALLOW AT LEAST SOME AREAS TO REACH MINOR TIDAL FLOODING LEVELS
/7.2 TO 8.2 FEET MLLW/ AROUND THE TIME OF HIGH TIDE. THE HIGHER OF
THE TWO DAILY TIDES WILL OCCUR THIS AFTERNOON. AS A RESULT, A
COASTAL FLOOD ADVISORY HAS BEEN ISSUED.
A COASTAL FLOOD ADVISORY REMAINS IN AFFECT THROUGH 11 AM FOR BOTH
THE NEW JERSEY AND DELAWARE COASTLINES. TIDAL DEPARTURES CONTINUE
TO RUN ABOUT 1 FOOT ABOVE, BUT SHOULD COME DOWN LATER TODAY.
PLEASE REFER TO THE LATEST COASTAL HAZARDS MESSAGE /PHLCFWPHI/ FOR
THE LATEST INFORMATION.
&&
.EQUIPMENT...
THE KDIX WSR-88D CONTINUES TO RUN IN VCP32. PARTS HAVE ARRIVED AND
THE RADAR WILL BE WORKED ON THIS AFTERNOON, WHICH SHOULD BRING IT
BACK UP TO FULL CAPABILITY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY FROM 1 PM TO 5 PM EDT THIS AFTERNOON
FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
NJZ012>014-020-022>027.
COASTAL FLOOD ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
NJZ021.
COASTAL FLOOD ADVISORY FROM 1 PM TO 5 PM EDT THIS AFTERNOON
FOR NJZ016>018.
DE...COASTAL FLOOD ADVISORY UNTIL 11 AM EDT THIS MORNING FOR DEZ003-
004.
COASTAL FLOOD ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
DEZ002.
COASTAL FLOOD ADVISORY FROM 1 PM TO 5 PM EDT THIS AFTERNOON
FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ431-450>455.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT SUNDAY FOR ANZ430.
&&
SYNOPSIS...IOVINO/GORSE
NEAR TERM...IOVINO/GORSE
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...KRUZDLO/GORSE
MARINE...KRUZDLO
TIDES/COASTAL FLOODING...GORSE
EQUIPMENT...GORSEHazardous weather outlook, Oct 27, 9:45 AM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 945 AM EDT SAT OCT 27 2007 MDZ008-012-015-019-020-NJZ001-007>010-015-019-PAZ054-055-060>062- 067>069-281030- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-NORTHWESTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 945 AM EDT SAT OCT 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN SHOWERS THIS MORNING MAY RESULT IN FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ012>014-020-022>027-281030- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 945 AM EDT SAT OCT 27 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. ALSO, HEAVY RAIN SHOWERS THIS MORNING MAY RESULT IN FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-NJZ021-281030- KENT DE-CUMBERLAND- 945 AM EDT SAT OCT 27 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. HEAVY RAIN SHOWERS THIS MORNING MAY RESULT IN FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>018-PAZ070-071-281030- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA- 945 AM EDT SAT OCT 27 2007 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. HEAVY RAIN SHOWERS THIS MORNING MAY RESULT IN FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-281030- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 945 AM EDT SAT OCT 27 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-281030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 945 AM EDT SAT OCT 27 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 27, 9:13 AM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 913 AM EDT SAT OCT 27 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062- 067>071-271600- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...READING...ALLENTOWN...BETHLEHEM... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 913 AM EDT SAT OCT 27 2007 ...GUSTY WINDS TO 35 MPH ARE POSSIBLE THIS MORNING... A COLD FRONT WILL BE CROSSING EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEAST MARYLAND THIS MORNING BEFORE MOVING OFF THE COAST EARLY THIS AFTERNOON. AS THE FRONT MOVES THROUGH, A SHORT PERIOD OF HEAVY RAIN ALONG WITH GUSTY WINDS TO 35 MPH MAY OCCUR AS THE WINDS SHIFT FROM SOUTH TO WEST. THE RAPID SHIFT IN THE WINDS ALONG WITH THE HEAVY RAIN COULD IMPACT MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES. IF YOU ARE TRAVELING THIS MORNING, BE PREPARED FOR HEAVY RAIN AND GUSTY WINDS. RNS
Special weather statement, Oct 27, 12:14 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1214 PM EDT SAT OCT 27 2007 DEZ001>004-NJZ007>010-012>027-PAZ061-062-068>071-271900- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-LEHIGH- NORTHAMPTON-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...ALLENTOWN... BETHLEHEM...EASTON...NORRISTOWN...DOYLESTOWN...MEDIA 1214 PM EDT SAT OCT 27 2007 ...GUSTY WINDS TO 35 MPH ARE POSSIBLE THIS AFTERNOON... A COLD FRONT WILL BE CROSSING EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEAST MARYLAND THIS AFTERNOON. AS THE FRONT MOVES THROUGH, A PERIOD OF HEAVY RAIN ALONG WITH GUSTY WINDS TO 35 MPH MAY OCCUR AS THE WINDS SHIFT FROM SOUTH TO WEST. THE RAPID SHIFT IN THE WINDS ALONG WITH THE HEAVY RAIN COULD IMPACT MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES. IF YOU ARE TRAVELING THIS MORNING, BE PREPARED FOR HEAVY RAIN AND GUSTY WINDS. RNS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 9:43 AM EDT | Coastal Flood Advisory | PHI | Delaware, Philadelphia | 7 hr |
| Oct 27, 2:15 PM EDT | Freeze Watch | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 14 hr |
Nearby
River Flood Warnings in Pennsylvania, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.